# SDR AALA2020031279015

- Difficulty date: March 6, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 58,310 hours, 24,476 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT ENGINE FUEL FILTER BYPASS ILLUMINATED DURING INITIAL CLIMB. LIGHT EXTINGUISHED  DURING DECENT AND REMAINED OUT. REPLACED FUEL FILTER (AALA202003079014) AND DIFFERENTIAL PRESSURE SWITCH (AALA202003079015) PER AMM 73-34-01 AND ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK.
